RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1994, Issue 3, Pages 49–54 (Mi at3858)  

Deterministic Systems

Discontinuous dependence of the controllability set of some nonlinear systems on a parameter

P. V. Pliss

Saint-Petersburg State University

Full text: PDF file (842 kB)

English version:
Automation and Remote Control, 1994, 55:3, 342–346

Bibliographic databases:
UDC: 62-501.52
MSC: 93B03

Received: 04.02.1993

Citation: P. V. Pliss, “Discontinuous dependence of the controllability set of some nonlinear systems on a parameter”, Avtomat. i Telemekh., 1994, no. 3, 49–54; Autom. Remote Control, 55:3 (1994), 342–346

Citation in format AMSBIB
\Bibitem{Pli94}
\by P.~V.~Pliss
\paper Discontinuous dependence of the controllability set of some nonlinear systems on a~parameter
\jour Avtomat. i Telemekh.
\yr 1994
\issue 3
\pages 49--54
\mathnet{http://mi.mathnet.ru/at3858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275685}
\zmath{https://zbmath.org/?q=an:0843.93010}
\transl
\jour Autom. Remote Control
\yr 1994
\vol 55
\issue 3
\pages 342--346


Linking options:
  • http://mi.mathnet.ru/eng/at3858
  • http://mi.mathnet.ru/eng/at/y1994/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:64
    Full text:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020